See Alike in...

Alike App

Browser

DysUnicorn

780d

I’ve been on a trial run of LDN for a month, only 1 mg but my pain has been significantly higher and more constant. Haven’t had any relief. Anyone have this situation and had to discontinue.

Top reply
    • Bluewhich

      410d

      I started much lower only .25 and increased by .25 every 10 days to 2 weeks and when I reached 4.5 I took a 2 day break to reset and then started over. I also did not take any other supplements or vitamins at first, just to be sure anything happening was due to the ldn and then added them back in. Of course you don't want to stop taking any prescription from your doctor.

    • Bluewhich

      410d

      I started much lower only .25 and increased by .25 every 10 days to 2 weeks and when I reached 4.5 I took a 2 day break to reset and then started over. I also did not take any other supplements or vitamins at first, just to be sure anything happening was due to the ldn and then added them back in. Of course you don't want to stop taking any prescription from your doctor.

    • Jazzie1

      779d

      My doctor had a step up increase starting at 1.5 and then moved up to 4.5 over a month. I didn’t get the full benefits till I was at the 4.5. To add I was at the 1.5 for a longer time however I had to stop and start a few times because I needed surgery. And then when I started again forgot about the gradual increase… oops! Anyway got back on track and I feel like it’s really helping! This med is known to increase the immune response which is why it’s suggested to step up if it’s tolerated. Are you taking any other meds or supplements? Any way you might be taking supplements to strengthen the immune system?

      • DysUnicorn

        779d

        @Jazzie1 d3 and c as well as multivitamin. The pain has been localized in abdomen where I have had many surgeries, nerve damage and adhesions. It has left me nearly bedridden from the pain. I tried moving up to 2 mg after two weeks and the same response. Increased pain

        • Jazzie1

          779d

          @DysUnicorn maybe a longer transition is needed? What does your doctor suggest?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion